# SDR QXEA2012050600371

- Difficulty date: May 6, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,205 hours, 20,329 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PLASTIC BURNING ODOR COMING FROM THE AFT GALLEY AREA OF THE ACFT.  NO BURNING ODOR NOTED.  TURNED ON APU BLEEDS AND RECIRCULATION FAN, ACFT CONFIGURED TO CONDITIONS OF ORIGINAL WRITE-UP.  ONLY ODOR NOTED IS OF CURING SEALANT IN AFT GALLEY AND CARGO BAY. TURNED ON ALL INTERIOR LIGHTS, NO ODORS NOTED.  INSPECTED MAPCO JUGS AND SOCKETS AND WIRING.  NO DEFECTS NOTED.  NO ODORS NOTED FROM BLEED AIR,  GASPERS WITH APU AND ENGINE BLEEDS.  PERFORMED GVI OF RECIRCULATION FAN, NO DEFECTS OR ODORS NOTED.  PERFORMED GVI OF HEAT EXCHANGER, ACM'S, AND ASSOCIATED PLUMBING, NO DEFECTS NOTED. PERFORMED BLEED AIR PURGE PROCEDURE IAW DH8-400-SL-21-012A. COULD NOT DUPLICATE.  RETURNED TO SERVICE.
